| Catalog Number |
6125127100 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 3 events were reported for this quarter.Product return status, 2 devices had investigation types that have not yet been determined, 1 device was evaluated using data provided by the user or third party.Evaluation findings (results/components), 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable, 1 device: fracture problem / part/component/sub-assembly term not applicable product disposition, 1 device: scrapped by customer, 2 devices: product disposition is not yet determined.Additional information, 3 devices were labeled for single-use, 3 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 3 events for the failure: fracture, 2 events had imaging required, 1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report#: 3015967359-2025-99441.Supplemental rationale: corrected data: b5, h1, h6, h11.3 events were previously reported during the reporting quarter: however, 1 event was reported in error.2 previously reported events are included in this follow-up record.Product return status: 2 devices were received.Evaluation findings (results/components): 2 devices: fracture problem / mount, tip.Product disposition: 2 devices: archived by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 2 events for the failure: fracture.2 events had imaging required.